Acta Mathematica

Bi-parameter paraproducts

Camil Muscalu, Jill Pipher, Terence Tao, and Christoph Thiele

Full-text: Open access

Article information

Source
Acta Math. Volume 193, Number 2 (2004), 269-296.

Dates
Received: 4 November 2003
First available in Project Euclid: 31 January 2017

Permanent link to this document
http://projecteuclid.org/euclid.acta/1485891702

Digital Object Identifier
doi:10.1007/BF02392566

Zentralblatt MATH identifier
1087.42016

Rights
2004 © Institut Mittag-Leffler

Citation

Muscalu, Camil; Pipher, Jill; Tao, Terence; Thiele, Christoph. Bi-parameter paraproducts. Acta Math. 193 (2004), no. 2, 269--296. doi:10.1007/BF02392566. http://projecteuclid.org/euclid.acta/1485891702.


Export citation

References

  • Auscher, P., Hofmann, S., Muscalu, C., Tao, T. & Thiele, C., Carleson measures, trees, extrapolation, and T(b) theorems. Publ. Mat., 46 (2002), 257–325.
  • Chang, S.-Y. A. & Fefferman, R., Some recent developments in Fourier analysis and Hp-theory on product domains. Bull. Amer. Math. Soc., 12 (1985), 1–43.
  • Christ, M. & Journé, J.-L., Polynomial growth estimates for multilinear singular integral operators. Acta Math., 159 (1987), 51–80.
  • Fefferman, C., On the divergence of multiple Fourier series. Bull. Amer. Math. Soc., 77 (1971), 191–195.
  • Fefferman, C. & Stein, E. M., Some maximal inequalities. Amer. J. Math., 93 (1971), 107–115.
  • Ferguson, S. & Lacey, M., A characterization of product BMO by commutators. Acta Math., 189 (2002), 143–160.
  • Grafakos, L. & Torres, R. H., Multilinear Calderón-Zygmund theory. Adv. Math., 165 (2002), 124–164.
  • Journé, J.-L., Calderón-Zygmund operators on product spaces. Rev. Mat. Iberoamericana, 1 (1985), 55–91.
  • Kato, T. & Ponce, G., Commutator estimates and the Euler and Navier-Stokes equations. Comm. Pure Appl. Math., 41 (1988), 891–907.
  • Kenig, C. E., On the local and global well-posedness theory for the KP-I equation. Preprint, 2003.
  • Kenig, C. E. & Stein, E. M., Multilinear estimates and fractional integration. Math. Res. Lett., 6 (1999), 1–15.
  • Lacey, M. & Thiele, C., On Calderón's conjecture. Ann. of Math., 149 (1999), 475–496.
  • Meyer, Y. & Coifman, R. R., Ondelettes et opérateurs, III: Opérateurs multilinéaires. Hermann, Paris, 1991.
  • Muscalu, C., Tao, T. & Thiele, C., Multilinear operators given by singular multipliers. J. Amer. Math. Soc., 15 (2002), 469–496.
  • —, A counterexample to a multilinear endpoint question of Christ and Kiselev. Math. Res. Lett., 10 (2003), 237–246.
  • —, Lp estimates for the “biest”, II: The Fourier case. Math. Ann., 329 (2004), 427–461.
  • Pipher, J., Journé's covering lemma and its extension to higher dimensions. Duke Math. J., 53 (1986), 683–690.
  • Stein, E. M., Harmonic Analysis: Real Variable Methods, Orthogonality, and Oscillatory Integrals. Princeton Math. Ser., 43. Princeton Univ. Press, Princeton, NJ, 1993.